I have a 19 yr. old daughter who had mono in the spring, before we knew what she had our family doctor thought it was something that she needed antibiotics for. That was injected, and she now has a huge dimple where the injection sight is. It now measures 1 1/2"across. We are concerned about this, the doctor said that it will heal itself and it just seems to be more prominent. This is on her hip, and is not noticeable to others except when she wears a swim suit. Has anyone on this forum had anything like this and is it something that we should be contacting a dermatologist over?I would be grateful for any tips. Thanks
Hi, I have the same thing on my elbow from a cortizone injection. The area is discolored, hypersensitive,and dimpled. I was told it ate away the fatty portion of my arm and would maybe turn back to normal. As for the discoloration, that will always be like that along with the sensitivity. I was told to live with this condition even though my bone protrueds out of my arm and one little bump can rip my skin wide open because theres no fat or protection for the bone. I don't know if this helps much but I was told its rare and to deal with it. I will check on this forum as well to se if anyone else has good tips that I am not aware of. Good Luck!